# SDR 01FDEA00658

- Difficulty date: August 6, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 1097.5 1 INCH RIGHT OF STRINGER 1.  *S/D*  REMOVED AND REPLACED SKIN PER EA 7-5310-58485.
